International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 113-123

Crosscaps and knotes

Bradd Evans Clark

Department of Mathematics, University of Southwestern Louisiana, Lafayette 70504, Louisiana, USA

Copyright © 1978 Bradd Evans Clark. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.